Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:11 PM CDT for Coryell County, Texas. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 8:11 PM CDT (01:11 UTC)
- Expired
- Apr 8, 2008, 9:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Coryell County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 8:18 PM CDT | TORNADO | 10 W Gatesville, TX | TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI WAY CR 177. |
| Apr 8, 8:23 PM CDT | TORNADO | 2 S Arnett, TX | EMERGENCY MANAGER CONFIRMS TORNADO. AT 823 PM...APPROXIMATELY 2 MILES SOUTH OF ARNETT. |
| Apr 8, 8:30 PM CDT | HAIL 1.75 | Gatesville, TX | 10 MINUTES OF GOLF BALL HAIL IN GATESVILLE |
| Apr 8, 8:35 PM CDT | HAIL 0.75 | 16 Sw Gatesville, TX | PENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF GATESVILLE |
| Apr 8, 8:35 PM CDT | HAIL 1.75 | 16 Sw Gatesville, TX | GOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY SIZE |
| Apr 8, 9:07 PM CDT | TORNADO | 12 Sse Gatesville, TX | POSSIBLE TORNADO...SPOTTERS SEE POWER FLASHES AND REPORTED CLOUDS POSSIBLY REACHING THE GROUND NEAR COLD SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 090111
TORFWD
TXC099-090215-
/O.NEW.KFWD.TO.W.0010.080409T0111Z-080409T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CORYELL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 811 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO 10 MILES SOUTHWEST OF GATESVILLE..MOVING EAST AT
22 MPH. SPOTTERS ARE REPORTING INCREASING ROTATION WITH A
LOWERING. THIS IS A DANGEROUS STORM AND A TORNADO MAY DEVELOP AT
ANY TIME. TAKE COVER NOW IN ADDITION...HAIL TO THE SIZE OF GOLF
BALLS OR LARGER MAY ACCOMPANY THIS STORM.
* THE TORNADO WILL BE NEAR...
GATESVILLE BY 835 PM CDT...
FORT GATES BY 840 PM CDT...
SOUTH MOUNTAIN BY 845 PM CDT...
OGLESBY BY 910 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
LAT...LON 3127 9796 3145 9801 3165 9766 3138 9745
3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0111Z 260DEG 19KT 3137 9788
$$
SCHULTZ4 follow-up statements
000
WWUS54 KFWD 090122
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE APR 8 2008
TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
821 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CORYELL
COUNTY...
AT 821 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
GATESVILLE...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM TAKE
COVER NOW...INCLUDING IN THE GATESVILLE AREA GATESVILLE FIRE
DEPARTMENT REPORTED A POSSIBLE TORNADO TOUCHDOWN NEAR 177 AND
HIGHWAY 84...OR ABOUT 10 MILES WEST OF GATESVILLE. TAKE COVER NOW
IN ADDITION...LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER WILL BE
POSSIBLE.
THE TORNADO WILL BE NEAR...
GATESVILLE BY 835 PM CDT...
FORT GATES BY 840 PM CDT...
SOUTH MOUNTAIN BY 845 PM CDT...
OGLESBY BY 910 PM CDT...
MOTHER NEFF STATE PARK BY 915 PM CDT...
LAT...LON 3127 9796 3145 9801 3165 9766 3138 9745
3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0121Z 260DEG 19KT 3138 9782
$$
SCHULTZ000
WWUS54 KFWD 090130
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT TUE APR 8 2008
TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
828 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
CORYELL COUNTY...
AT 828 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS DEVELOPING TORNADO WAS LOCATED 5 MILES WEST
OF FORT GATES...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM
CAPABLE OF PRODUCING A TORNADO AT ANY TIME. TAKE COVER NOW A
POSSIBLE TOUCHDOWN HAS ALREADY BEEN REPORTED WEST OF GATESVILLE.
SOUTHERN SIDES OF GATESVILLE WILL BE IMPACTED BY THIS STORM...AS
WELL AS FORT HOOD. LARGE HAIL TO THE SIZE OF TENNIS BALLS WILL BE
POSSIBLE WITH THIS STORM.
THE TORNADO WILL BE NEAR...
GATESVILLE BY 835 PM CDT...
FORT GATES BY 840 PM CDT...
SOUTH MOUNTAIN BY 845 PM CDT...
OGLESBY BY 910 PM CDT...
MOTHER NEFF STATE PARK BY 915 PM CDT...
LAT...LON 3126 9794 3145 9790 3155 9766 3138 9745
3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0128Z 260DEG 19KT 3139 9778
$$
SCHULTZ000
WWUS54 KFWD 090149
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT TUE APR 8 2008
TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
848 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN CORYELL COUNTY...
AT 848 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR FORT
GATES...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM. TAKE COVER
NOW A TORNADO MAY DEVELOP AT ANY TIME.
A POSSIBLE TOUCHDOWN WAS REPORTED EARLIER WITH THIS STORM. THERE IS
ALSO A HISTORY OF GOLF BALL SIZE HAIL.
THE TORNADO WILL BE NEAR...
OGLESBY BY 910 PM CDT...
MOTHER NEFF STATE PARK BY 915 PM CDT...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3145 9778 3152 9764 3138 9745 3131 9746
3128 9751 3126 9756 3118 9773
TIME...MOT...LOC 0148Z 260DEG 19KT 3141 9766
$$
SCHULTZ000
WWUS54 KFWD 090206
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT TUE APR 8 2008
TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
905 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST
CENTRAL CORYELL COUNTY...
AT 905 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES WEST OF
OGLESBY...MOVING EAST AT 22 MPH. SPOTTERS ARE REPORTING A
LOWERING...POSSIBLY REACHING TO THE GROUND NEAR COLD SPRINGS. A
TORNADO MAY DEVELOP AT ANY TIME...AND WILL LIKELY BE OBSCURED BY
RAIN AND HAIL. TAKE COVER NOW
THE TORNADO WILL BE NEAR...
OGLESBY BY 910 PM CDT...
MOTHER NEFF STATE PARK BY 915 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3146 9765 3147 9758 3138 9745 3131 9746
3128 9751 3126 9756 3121 9768
TIME...MOT...LOC 0205Z 260DEG 19KT 3142 9756
$$
SCHULTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 8, 7:26 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 726 PM CDT TUE APR 8 2008 .UPDATE... UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES. OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT... THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL CONTINUE TO MONITOR. && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/ AVIATION... 602 PM CDT. CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND WEDNESDAY. TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS. AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR DAYBREAK THROUGH MIDDAY. KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY. 75 PREV DISCUSSION... 420 PM CDT. TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD RAPIDLY END WHEN DRY SURGE ENSUES. 25 400 PM CDT. FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173 IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION. STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED. NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF. THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 63 75 66 81 / 30 40 60 60 50 WACO, TX 83 66 79 65 82 / 40 50 40 40 40 PARIS, TX 79 58 72 64 77 / 50 50 60 60 60 DENTON, TX 76 58 74 63 80 / 30 30 60 70 50 MCKINNEY, TX 79 59 74 64 80 / 40 40 60 60 50 DALLAS, TX 80 63 75 66 81 / 30 50 60 60 50 TERRELL, TX 80 62 76 64 80 / 40 50 50 50 50 CORSICANA, TX 82 66 77 67 81 / 40 50 40 40 50 TEMPLE, TX 84 67 79 68 82 / 30 40 40 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 737 PM CDT TUE APR 8 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 737 PM CDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING SOUTH OF INTERSTATES 20 AND 30. THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS... LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE. THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Apr 8, 5:33 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE APR 8 2008
TXZ121-082300-
KAUFMAN TX-
533 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN KAUFMAN COUNTY
AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF TERRELL...MOVING NORTHEAST AT 29
MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3281 9632 3285 9611 3284 9608 3273 9607
3272 9608 3271 9608 3268 9623
TIME...MOT...LOC 2233Z 246DEG 25KT 3276 9621
SCHULTZSpecial weather statement, Apr 8, 6:01 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT TUE APR 8 2008
TXZ122-123-082330-
RAINS TX-VAN ZANDT TX-
601 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WILLS POINT...MOVING NORTHEAST
AT 29 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EAST TAWAKONI...EMORY AND
LAKE TAWAKONI STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3270 9600 3284 9608 3285 9601 3285 9596
3290 9598 3293 9596 3299 9586 3298 9567
3279 9564
TIME...MOT...LOC 2301Z 243DEG 25KT 3282 9594
SCHULTZSpecial weather statement, Apr 8, 6:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE APR 8 2008
TXZ142-156-090030-
MILLS TX-LAMPASAS TX-
659 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL LAMPASAS COUNTY
EAST CENTRAL MILLS COUNTY
AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF SAN SABA...MOVING EAST AT
18 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3131 9842 3145 9847 3151 9832 3143 9826
3146 9819 3146 9818 3137 9810 3136 9812
TIME...MOT...LOC 2359Z 250DEG 16KT 3139 9837
SCHULTZLocal storm report, Apr 8, 7:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 6 N ADAMSVILLE 31.39N 98.17W
04/08/2008 E0.88 INCH LAMPASAS TX AMATEUR RADIO
5.8 MILES NORTH OF ADAMSVILLELocal storm report, Apr 8, 7:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL EVANT 31.48N 98.15W
04/08/2008 E1.00 INCH HAMILTON TX AMATEUR RADIOLocal storm report, Apr 8, 7:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL ADAMSVILLE 31.30N 98.17W
04/08/2008 E1.75 INCH LAMPASAS TX AMATEUR RADIO
GOLFBALL HAIL IN ADAMSVILLEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 7:26 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 49 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:41 PM CDT | Tornado Warning | FWD | Lampasas | 64 min |
| Apr 8, 8:55 PM CDT | Tornado Warning | FWD | Bell | 50 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 5:29 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 46 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:13 PM CDT | Tornado Warning | FWD | Palo Pinto | 47 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.